# SDR SIMA20160422001

- Difficulty date: April 22, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 31,573 hours, 22,488 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN IS DENTED & CHAFED IN A PREVIOUSLY REWORKED AREA FWD OF FS 969.00 SKIN SPLICE, STRINGER 27.  EXTERIOR SKIN DENT & CHAFE FWD OF THE FS 969.00 SKIN SPLICE, STRINGER 27 REPAIRED IAW ERS-CR-53MR-2030.
